# SDR GTIA2023030637011

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 9,110 hours, 3,705 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH 3000 FT, HEAVY MUST SMELL. PACK 1 OFF SMELL DISAPPATED. PACK 1 ON- SMELL RETURNED.-UPON FURTHER INSPECTIONFOUND AIRCRAFT EXTERIOR WITH NO LEAKS OF FLUID. ENG1, ENG2, APU INLET, AIRCRAFT BELLY AREA'S ARE ALL DRY. RAN #1 PACK SOLO FOR 30 MINUTES WITH NO ODOR IN FLIGHT DECK, NO ODOR IN CABIN AREA IAW AMM 21-52-00.
